Nonlinear Dynamics

, Volume 92, Issue 2, pp 215–219 | Cite as

New exact solutions for a generalized KdV equation

  • Lingfei Li
  • Yingying Xie
  • Shihui Zhu
Original Paper


In this paper, we establish a triple-order complete discrimination system to derive the traveling wave solutions of the generalized KdV equation with high power nonlinearities, which consist of solitary patterns solutions, compactons solutions, periodic solutions and Jacobi elliptic functions solutions.


Generalized KdV equation Complete discrimination system Solitary patterns solutions Compactons solutions 


  1. 1.
    Huang, Y.: New no-traveling wave solutions for the Liouville equation by Bäcklund transformation method. Nonlinear Dyn. 72, 87–90 (2013)CrossRefGoogle Scholar
  2. 2.
    Ibrahin, E., Yavuz, I.U., Hasan, B.: Auto-Bäcklund transformation for some nonlinear partial differential equation. Optik Int. J. Light Electron Opt. 127, 10780–10785 (2016)CrossRefGoogle Scholar
  3. 3.
    Chen, Y., Wang, Q.: Extended Jacobi elliptic function rational expansion method and abundant families of Jacobi elliptic function solutions to (1+1)-dimensional dispersive long wave equation. Chaos Solitons Fractals 24, 745–757 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Liu, S.K., Fu, Z.T., Liu, S.D.: Jacobi elliptic function expansion method and periodic wave solutions of nonlinear wave equations. Phys. Lett. A 289, 69–74 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Parkes, E.J., Duffy, B.R., Abbott, P.C.: The Jacobi elliptic function method for finding periodic wave solutions to nonlinear evolution equations. Phys. Lett. A 295, 280–286 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Tchier, F., Aslan, E.C., Inc, M.: Optical solitons in parabolic law medium: Jacobi elliptic function solution. Nonlinear Dyn. 85, 2577–2582 (2016)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Hirota, R.: Exact solution to the Korteweg-de Vries equation for multiple collisions of solitons. Phys. Rev. Lett. 27, 1456–1458 (1971)CrossRefzbMATHGoogle Scholar
  8. 8.
    Wazwaz, A.M.: Multiple-soliton solutions for the KP equation by Hirota’s bilinear method and by the tanh-coth method. Appl. Math. Comput. 190, 633–640 (2007)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Liu, H.Z., Li, J.B., Liu, L.: Painlevé analysis, Lie symmetries, and exact solutions for the time-dependent coefficients Gardner equations. Nonlinear Dyn. 59, 497–502 (2010)CrossRefzbMATHGoogle Scholar
  10. 10.
    Malfliet, W., Hereman, W.: The tanh method: Exact solutions of nonlinear evolution and wave equations. Phys. Scr. 54, 563–568 (1996)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Wang, Y.Y., Zhang, Y.P., Dai, C.Q.: Re-study on localized structures based on variable separation solutions from the modified tanh-function method. Nonlinear Dyn. 83, 1331–1339 (2016)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Wazwaz, A.M.: Kinks and solitons for the generalized KdV equation with two power nonlinearities. Appl. Math. Comput. 183, 1181–1189 (2006)MathSciNetzbMATHGoogle Scholar
  13. 13.
    Pelinovsky, D.E., Grimshaw, R.H.: An asymptotic approach to solitary wave instability and critical collapse in long-wave KdV-type evolution equations. Phys. D 98, 139–155 (1996)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Pelinovsky, D.E., Afanasjev, V.V., Kivshar, Y.S.: Nonlinear theory of oscillating, decaying and collapsing solitons in the generalized nonlinear Schrodinger equation. Phys. Rev. E 53, 1940–1953 (1996)CrossRefGoogle Scholar
  15. 15.
    Osman, M.S., Wazwaz, A.M.: An efficient algorithm to construct multi-soliton rational solutions of the (2 + 1)-dimensional KdV equation with variable coefficents. Appl. Math. Comput. 321, 282–289 (2018)MathSciNetGoogle Scholar
  16. 16.
    Klaus, M., Pelinovsky, D., Rothos, V.: Evans function for Lax operators with algebraically decaying potentials. J. Nonlinear. Sci. 16, 1–44 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Lai, S.Y., Zhang, Y., Yin, J.: Solutions of distinct physical structures for two generalized KdV equations. Dyn. Contin. Dis. Ser. A. 16, 661–672 (2009)MathSciNetzbMATHGoogle Scholar
  18. 18.
    Yang, L., Hou, X.Y., Zeng, Z.B.: Complete discrimination system for polynomial. Sci. China. Ser. E. 39, 628–646 (1996)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media B.V., part of Springer Nature 2018

Authors and Affiliations

  1. 1.College of Mathematics and Software ScienceSichuan Normal UniversityChengduChina

Personalised recommendations